Publication
Title
Convergence analysis of the Modified Craig-Sneyd scheme for two-dimensional convection-diffusion equations with nonsmooth initial data
Author
Abstract
Language
English
Source (journal)
IMA journal of numerical analysis. - London, 1981, currens
Publication
London : 2017
ISSN
0272-4979 [print]
1464-3642 [online]
Volume/pages
37:2(2017), p. 798-831
ISI
000401009800008
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.06.2017
Last edited 29.11.2018
To cite this reference